# SDR CA101115002

- Difficulty date: October 31, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOW OIL PRESSURE/IFSD DURING FLIGHT, THE CREW GOT A LOW OIL PRESSURE WARNING.  THEY ELECTED TO SHUT THE ENGINE DOWN BEFORE MAKING AN UNEVENTFUL SINGLE ENGINE LANDING AT DESTINATION.  POST FLIGHT INSPECTION FOUND AN OIL LEAK AT ONE OF THE REDUCTION GEARBOX OIL PLUGS.  THE PLUG WILL BE REPAIRED BEFORE THE A/C IS RETURNED TO SERVICE.
